RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1999, Volume 11, Issue 5, Pages 194–220 (Mi aa1081)  

This article is cited in 9 scientific papers (total in 9 papers)

Research Papers

On the co-Hopficity of $3$-manifold groups

L. Potyagailoa, Sh. Wangb

a Departement of Mathematics, University of Lille, Lille, France
b Department of Mathematics, Peking University, Beijing, China

Full text: PDF file (1626 kB)

English version:
St. Petersburg Mathematical Journal, 2000, 11:5, 861–881

Bibliographic databases:

Received: 13.04.1997

Citation: L. Potyagailo, Sh. Wang, “On the co-Hopficity of $3$-manifold groups”, Algebra i Analiz, 11:5 (1999), 194–220; St. Petersburg Math. J., 11:5 (2000), 861–881

Citation in format AMSBIB
\Bibitem{PotWan99}
\by L.~Potyagailo, Sh.~Wang
\paper On the co-Hopficity of $3$-manifold groups
\jour Algebra i Analiz
\yr 1999
\vol 11
\issue 5
\pages 194--220
\mathnet{http://mi.mathnet.ru/aa1081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1734354}
\zmath{https://zbmath.org/?q=an:0977.57017}
\transl
\jour St. Petersburg Math. J.
\yr 2000
\vol 11
\issue 5
\pages 861--881


Linking options:
  • http://mi.mathnet.ru/eng/aa1081
  • http://mi.mathnet.ru/eng/aa/v11/i5/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wang Shi Cheng, Zhou Qing, “Embeddings of Kleinian groups with torsion”, Acta Math. Sin. (Engl. Ser.), 17:1 (2001), 21–34  crossref  mathscinet  zmath  isi  scopus
    2. Delzant T., Potyagailo L., “Endomorphisms of Kleinian groups”, Geom. Funct. Anal., 13:2 (2003), 396–436  crossref  mathscinet  zmath  isi  scopus
    3. Belegradek I., “On co–Hopfian nilpotent groups”, Bulletin of the London Mathematical Society, 35:6 (2003), 805–811  crossref  mathscinet  zmath  isi  scopus
    4. Li Youlin, “On the cohopficity of the direct product of cohopfian groups”, Comm. Algebra, 35:10 (2007), 3226–3235  crossref  mathscinet  zmath  isi  scopus
    5. Long D.D., Reid A.W., “Grothendieck's problem for 3-manifold groups”, Groups Geom Dyn, 5:2 (2011), 479–499  crossref  mathscinet  zmath  isi  scopus
    6. Kunyavskii B., “Local-Global Invariants of Finite and Infinite Groups: Around Burnside From Another Side”, Expo. Math., 31:3 (2013), 256–273  crossref  mathscinet  zmath  isi  elib  scopus
    7. Matsuzaki K., Yabuki Ya., “No Proper Conjugation for Quasiconvex Cocompact Groups of Gromov Hyperbolic Spaces”, In the Tradition of Ahlfors-Bers, VI, Contemporary Mathematics, 590, eds. Hamenstadt U., Reid A., Rodriguez R., Rohde S., Wolf M., Amer Mathematical Soc, 2013, 125–136  crossref  mathscinet  zmath  isi
    8. E. V. Kaigorodov, S. M. Chedushev, “Kokhopfovy abelevy gruppy”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2015, no. 4(36), 21–33  mathnet  crossref  elib
    9. Aschenbrenner M. Friedl S. Wilton H., 3-Manifold Groups, Ems Series of Lectures in Mathematics, Eur. Math. Soc., 2015  crossref  mathscinet  zmath  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:189
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019